MathSciNet Relay Station
MathSciNet bibliographic data
MR1956823 60E15 (60F17)
Utev, Sergey; Peligrad, Magda Maximal inequalities and an invariance principle for a class of weakly dependent random variables. J. Theoret. Probab. 16 (2003), no. 1, 101–115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement